# SDR SWIA200920982

- Difficulty date: February 4, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 16,800 hours, 11,796 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4863 - ON APPROACH, RIGHT SIDE WINDOW CRACKED.  REPLACED WINDOW.
